# SDR 29GA201306210003

- Difficulty date: May 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 34,875 hours, 41,292 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 13100611898
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULE MAINTENANCE,  DISCOVERED CORROSION ON THE VERTICAL STABILIZER AT STATION 70.0 AND 64.0.  REMOVED CORROSION AND BLENDED AREA ON VERTICAL AFT SPAR RIGHT ANGLE AS REQUIRED.
